# SDR XNA01005

- Difficulty date: February 23, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N792A
- Make and model: Boeing 727-100
- Aircraft serial: 19195
- Aircraft time: 58,673 hours, 39,263 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 3 START VALVE OPEN LIGHT CAME ON START OF T/O RUN, MADE LOW SPEED ABORT (80 KTS).  ON TAXI BACK - INDICATION WAS DETERMINED TO BE FALSE.  MADE NORMAL DEPARTURE.  LIGHT WENT OUT IN CRUISE (310) CAME BACK ON IN DESCENT (2000 FT).  TRANSFERRED TO DMI LOG 1125 IAW MEL 80-1-1 CAT C.
